# SDR UALA2011111706295

- Difficulty date: November 16, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,121 hours, 10,828 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Truss
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRUSS AT STA 343 -368 RBL 88.5 HAS IMPROPER EDGE DISTANCE.  MAJOR REPAIR ACCOMPLISHED.  REMOVED TRUSS AT STA 343- 368 RBL 88.5 IAW B767 SRM.  FABRICATED NEW TRUSS IAW BOEING DRAWING 141T5331 FROM .90 7075-0.  HEAT TREATED TO T6 IAW B767 SRM.  TREATED, PRIMED AND PAINTED IAW B767.  INSTALLED IAW SRM.
